# SDR SIMA200703001

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 15,157 hours, 13,798 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Failed
- Location: Cabin Lights
- Part time: 15,157 hours, 13,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN AFTER OVERHEAD LIGHTS SELECTED OFF.  REMOVED AND REPLACED BALLAST AT LEFT GALLEY AND ROW ONE IAW EMB AMM 33-21-03.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
